# SDR JJBA20230920021

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 45,271 hours, 30,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 63076
- Condition: Inoperative
- Location: Unknown
- Part time: 2,557 hours, 2,359 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES DEAD. REMOVED AND REPLACED #1 AND #2 EMERGENCY BATTERY, RECHARGED #3 AND #4 EMERGENCY BATTERIES WITH 28V ESS DC BUSS AND OPS CHECKED. OPS CHECK SAT.
POSITION 1: PN: ABS-2013-1A SN 51991 TSN 4196.26 CSN 3717
